Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Memphis, TN

April 15, 20117 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 6:49 AM CDT for 7 counties in Tennessee. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 6:49 AM CDT (11:49 UTC)
Expired
Apr 15, 2011, 7:45 AM CDT
In force
56 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Decatur County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 160 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 7:20 AM CDTTSTM WND DMGScotts Hill, TNTREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES REPORTED DOWN IN WESTERN HENDERSON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:19 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WUUS54 KMEG 151149
SVRMEG
TNC023-039-069-071-077-109-113-151245-
/O.NEW.KMEG.SV.W.0105.110415T1149Z-110415T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
649 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 745 AM CDT

* AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BEMIS TO BIG HILL POND STATE PARK...OR ALONG A LINE EXTENDING FROM
  JACKSON TO BIG HILL POND STATE PARK...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HENDERSON...JACKSON...LEXINGTON...SAVANNAH...SELMER...BIG HILL POND
  STATE PARK...CHICKASAW STATE PARK...NATCHEZ TRACE STATE FOREST...
  PICKWICK LANDING STATE PARK AND T O FULLER STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8798 3538 8802 3531 8801 3530 8798
      3502 8798 3500 8829 3500 8884 3567 8884
      3579 8798 3573 8802 3561 8802 3555 8797
      3550 8796 3546 8804 3544 8804 3541 8796
TIME...MOT...LOC 1149Z 260DEG 45KT 3560 8871 3510 8872

$$
3 follow-up statements
154 
WWUS54 KMEG 151206
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
706 AM CDT FRI APR 15 2011

TNC069-113-151216-
/O.CAN.KMEG.SV.W.0105.000000T0000Z-110415T1245Z/
MADISON TN-HARDEMAN TN-
706 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...

AT 706 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3539 8802 3532 8801 3530 8798 3503 8798
      3500 8829 3502 8870 3556 8862 3557 8860
      3570 8860 3579 8798 3574 8802 3561 8802
      3552 8796 3550 8797 3546 8804 3544 8804
      3542 8797
TIME...MOT...LOC 1206Z 254DEG 38KT 3561 8849 3511 8851

$$

TNC023-039-071-077-109-151245-
/O.CON.KMEG.SV.W.0105.000000T0000Z-110415T1245Z/
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
706 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR MCNAIRY...HARDIN...EASTERN CHESTER...HENDERSON AND DECATUR
COUNTIES...

AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HURON TO EASTVIEW...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF LEXINGTON TO 6 MILES SOUTHEAST OF SELMER...MOVING EAST
AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ACTON...
ADAMSVILLE...BETHEL SPRINGS...BLUE GOOSE...CRUMP...DARDEN...
DECATURVILLE...EASTVIEW...ENVILLE...FINGER...GUYS...JACKS CREEK...
LEXINGTON AND MCNAIRY.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8802 3532 8801 3530 8798 3503 8798
      3500 8829 3502 8870 3556 8862 3557 8860
      3570 8860 3579 8798 3574 8802 3561 8802
      3552 8796 3550 8797 3546 8804 3544 8804
      3542 8797
TIME...MOT...LOC 1206Z 254DEG 38KT 3561 8849 3511 8851

$$
832 
WWUS54 KMEG 151225
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
725 AM CDT FRI APR 15 2011

TNC023-151235-
/O.CAN.KMEG.SV.W.0105.000000T0000Z-110415T1245Z/
CHESTER TN-
725 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHESTER COUNTY IS
CANCELLED...

AT 725 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3546 8804 3544 8804 3542 8797 3539 8802
      3532 8801 3530 8798 3503 8798 3500 8827
      3502 8850 3540 8836 3562 8836 3576 8817
      3579 8798 3574 8802 3561 8802 3552 8796
TIME...MOT...LOC 1225Z 260DEG 39KT 3555 8823 3508 8826

$$

TNC039-071-077-109-151245-
/O.CON.KMEG.SV.W.0105.000000T0000Z-110415T1245Z/
DECATUR TN-HENDERSON TN-HARDIN TN-MCNAIRY TN-
725 AM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR EASTERN MCNAIRY...HARDIN...SOUTHEASTERN HENDERSON AND DECATUR
COUNTIES...

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TAYLORS CROSSING TO HAMBURG...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTHEAST OF LEXINGTON TO PICKWICK LANDING STATE PARK...MOVING
EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADAMSVILLE...
CRUMP...DARDEN...DECATURVILLE...MICHIE...MILLEDGEVILLE...MORRIS
CHAPEL...OLIVE HILL...PARSONS...PICKWICK DAM...REAGAN...SALTILLO...
SARDIS AND SAVANNAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3546 8804 3544 8804 3542 8797 3539 8802
      3532 8801 3530 8798 3503 8798 3500 8827
      3502 8850 3540 8836 3562 8836 3576 8817
      3579 8798 3574 8802 3561 8802 3552 8796
TIME...MOT...LOC 1225Z 260DEG 39KT 3555 8823 3508 8826

$$

BORGHOFF
285 
WWUS54 KMEG 151247
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
747 AM CDT FRI APR 15 2011

TNC039-071-077-109-151257-
/O.EXP.KMEG.SV.W.0105.000000T0000Z-110415T1245Z/
DECATUR TN-HENDERSON TN-HARDIN TN-MCNAIRY TN-
747 AM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCNAIRY...HARDIN...
SOUTHEASTERN HENDERSON AND DECATUR COUNTIES HAS EXPIRED...

AT 747 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING EXPIRED.

LAT...LON 3546 8804 3544 8804 3542 8797 3539 8802
      3532 8801 3530 8798 3503 8798 3500 8827
      3502 8850 3540 8836 3562 8836 3576 8817
      3579 8798 3574 8802 3561 8802 3552 8796
TIME...MOT...LOC 1225Z 260DEG 39KT 3554 8822 3507 8826

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:49 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 15, 6:49 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
649 AM CDT FRI APR 15 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 254 AM CDT FRI APR 15 2011/

DISCUSSION...
FORWARD PROPAGATING SEVERE QLCS WAS HEADED RAPIDLY EAST THROUGH
CENTRAL AR AT DISCUSSION TIME...WELL AHEAD OF THE 00Z NAM AND 03Z
HRRR FORECAST SOLUTIONS. TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF THE MIDSOUTH THROUGH 15Z...10 AM CDT.

TIMING ISSUES ASIDE... NAM MODEL SUGGEST AN ADDITIONAL CONVECTIVE
LINE WILL FORM ALONG AND EAST OF THE MS RIVER THIS AFTERNOON IN
RESPONSE TO RATHER STRONG SHORTWAVE ROUNDING THE BASE OF THE UPPER
LOW CENTERED NEAR KC MO. 00Z NAM PROGGED MIXED LAYER MUCAPES OF
1500 J/KG...WITH POCKETS OF 3000 J/KG...SUGGESTING SEVERE THREAT
WILL NOT LIKELY END WITH THE PASSAGE OF THIS MORNING/S SEVERE
QLCS.

FEW CHANGES MADE BEYOND TODAY. AFTER A QUIET WEEKEND... EXPECT
MENTIONABLE RAIN CHANCES THROUGH THROUGH THE UPCOMING WEEK AS NEAR
STATIONARY FRONT OSCILLATES OVER THE MIDSOUTH. RAIN CHANCES WILL
ENHANCED BY DAYTIME HEATING AND THE PASSAGE OF SHORTWAVES EMBEDDED
IN WEST/SOUTHWEST FLOW ALOFT.

PWB

&&

.AVIATION...
12Z TAFS

LINE OF TSRA WAS MOVING INTO THE MKL VICINITY AT DISCUSSION TIME.
TUP SHOULD SEE THE CONVECTIVE LINE MOVE THROUGH BY 14Z.

MEM REMAINED UNDER MAINLY STRATIFORM RAIN ALONG THE BACK EDGE OF
THE LINEAR STORM SYSTEM. MEM AND JBR SHOULD PREVAIL AT VFR WITH A
FEW PERIODS OF MVFR THROUGH MIDMORNING. DURING THE EARLY/MID
AFTERNOON... EXPECT ADDITIONAL STORMS TO DEVELOP BETWEEN MEM AND
MKL...AS ANOTHER PIECE OF UPPER LEVEL ENERGY ARRIVES FROM TX.
STRONGEST AFTERNOON STORMS WOULD LIKELY AFFECT THE TUP
AREA...WHERE INSTABILITY IS GREATEST.

LATE EVENING AND OVERNIGHT PERIOD SHOULD BE FREE OF TSRA...WITH
PERHAPS SOME MVFR CIGS DEVELOPING TOWARD 12Z.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  48  65  47 /  40  10  10   0
MKL  73  47  61  40 /  90  40  10   0
JBR  74  46  63  42 /  40  10  10   0
TUP  79  49  67  41 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 15, 5:32 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
532 AM CDT FRI APR 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-160945-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
532 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST
MISSISSIPPI TODAY... AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER
NORTHWEST MISSISSIPPI AND WEST TENNESSEE. THE PRIMARY RISKS THIS
MORNING ARE DAMAGING STRAIT LINE WINDS AND ISOLATED TORNADOES.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL LIFT EAST THROUGH WEST
TENNESSEE AND NORTH MISSISSIPPI THIS MORNING. ADDITIONAL
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE DURING AFTERNOON HEATING
OVER NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER RISK THIS
AFTERNOON IS DAMAGING WINDS...TORNADOES AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

PWB

In the hours before

Local storm report, Apr 15, 4:15 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
415 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     TSTM WND DMG     3 S JONESBORO           35.78N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE

&&

RJO
Local storm report, Apr 15, 4:19 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     TSTM WND DMG     BAY                     35.74N 90.56W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN AT MAIN AND CENTRAL

&&

RJO
Local storm report, Apr 15, 4:23 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
423 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     TSTM WND DMG     5 S JONESBORO           35.75N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
            OVERTURNED IN LOT.

&&

RJO
Local storm report, Apr 15, 4:29 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     5 E BAY                 35.74N 90.47W
04/15/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
            ALONG HIGHWAY 158

&&

RJO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:56 AM CDTSevere Thunderstorm WarningMEGShelby79 min
Apr 15, 4:00 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton60 min
Apr 15, 6:06 AM CDTTornado WarningMEGChester, Hardeman, Madison33 min
Apr 15, 2:01 PM CDTSevere Thunderstorm WarningMEGHardin14 min
Apr 15, 4:03 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley23 min
Apr 15, 4:25 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Henry, Obion, Weakley50 min
Apr 15, 5:56 PM CDTSevere Thunderstorm WarningMEGGibson, Henry, Weakley49 min
Apr 15, 6:10 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley50 min
Apr 15, 6:51 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson, Madison24 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.